# SDR HEEA080241

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,873 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150109
- Part serial: A635
- Condition: Broken
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FRAHM ASSY SPRING.
